# SDR 96FDEA01438

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0285 AND 004, CORROSION (C53-224-02) ON 344 FLOORBEAM RBL 18 TO LBL 65 WL 208, OUT OF LIMITS.  *S/D*  REMOVED CORROSION ON BS 344 FLOORBEAM  RBL 18 TO LBL 65 WL 208.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD RBL 70 TO LBL 70 IAW FEDEX STANDARD REPAIR DRAWING SR 27-53-007.
